Volume 33, Issue 4
On the Lower Bound of the Divisibility of Exponential Sums in Binomial Case

Xiaogang Liu

Commun. Math. Res., 33 (2017), pp. 359-362.

Published online: 2019-11

Preview Purchase PDF 91 2900
Export citation
  • Abstract

In this article, we analyze the lower bound of the divisibility of families of exponential sums for binomials over prime field. An upper bound is given for the lower bound, and, it is related to permutation polynomials.

  • Keywords

exponential sum, finite field, binomial, permutation polynomial

  • AMS Subject Headings

11L07, 12E30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

liuxg0201@163.com (Xiaogang Liu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-359, author = {Liu , Xiaogang}, title = {On the Lower Bound of the Divisibility of Exponential Sums in Binomial Case}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {4}, pages = {359--362}, abstract = {

In this article, we analyze the lower bound of the divisibility of families of exponential sums for binomials over prime field. An upper bound is given for the lower bound, and, it is related to permutation polynomials.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.04.08}, url = {http://global-sci.org/intro/article_detail/cmr/13411.html} }
TY - JOUR T1 - On the Lower Bound of the Divisibility of Exponential Sums in Binomial Case AU - Liu , Xiaogang JO - Communications in Mathematical Research VL - 4 SP - 359 EP - 362 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.04.08 UR - https://global-sci.org/intro/article_detail/cmr/13411.html KW - exponential sum, finite field, binomial, permutation polynomial AB -

In this article, we analyze the lower bound of the divisibility of families of exponential sums for binomials over prime field. An upper bound is given for the lower bound, and, it is related to permutation polynomials.

Xiao-gang Liu. (2019). On the Lower Bound of the Divisibility of Exponential Sums in Binomial Case. Communications in Mathematical Research . 33 (4). 359-362. doi:10.13447/j.1674-5647.2017.04.08
Copy to clipboard
The citation has been copied to your clipboard